American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] K. Bruce Erickson. Strong renewal theorems with infinite mean . Trans. Amer. Math. Soc. 151 (1970) 263-291. MR 0268976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Stone. On characteristic functions and renewal theory . Trans. Amer. Math. Soc. 120 (1965) 327-342. MR 0189151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John A. Williamson. Some renewal theorems for non-negative independent random variables . Trans. Amer. Math. Soc. 114 (1965) 417-445. MR 0178514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter L. Smith. On necessary and sufficient conditions for the convergence of the renewal density . Trans. Amer. Math. Soc. 104 (1962) 79-100. MR 0137178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1